# SDR IPXA2017071819478

- Difficulty date: June 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,568 hours, 13,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA75551
- Condition: Cracked
- Location: Bs 1531-1551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 48L CRACKED BS 1531 - 1551.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6891, REV IR,  AND EO MD11-5310-64941-A (MAJOR)
